Hypergeometric SLE: conformal Markov characterization and applications

Hao Wu Yau Mathematical Science Center

Probability mathscidoc:2003.28001

Comm. Math. Phys. , 374, 433-484
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-03-07 14:54:49 uploaded by haowu ] [ 64 downloads ] [ 0 comments ]
@inproceedings{haohypergeometric,
  title={Hypergeometric SLE: conformal Markov characterization and applications},
  author={Hao Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200307145449475226626},
  booktitle={Comm. Math. Phys. },
  volume={374},
  pages={433-484},
}
Hao Wu. Hypergeometric SLE: conformal Markov characterization and applications. Vol. 374. In Comm. Math. Phys. . pp.433-484. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200307145449475226626.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved